- Posts: 3
- Thank you received: 17
I have started my sofosbuvir+daclatasvir treatment thanks to fixhepc redemption trial and all the people behind it.
Something happened in the middle of the week 5. It first started with blurred vision and some general weakness. I had to go home from work because I could not see much in the computer screen. That blurred vision and weakness soon passed, but ever since that day I am having liver pain - sometimes sharp, sometimes dull pain in my liver region. I have had similar pain before, but never so intense. It is quite unpleasant, present for the most time of the day. I had F2 level fibrosis in biopsy 10 years ago, but liver density measurement showed F1 last year, so I am not exactly sure how damaged my liver is.
I freaked out and made a quick ALT/ALT test at the end of week 5 and it was as perfect as the week before - ALT=23, AST=27, my all time lows. So according to those liver enzyme tests, this is not an inflammation of the liver. But what is it then? Is it normal during the treatment? Has anyone else had it?
I could not reach my doctor yet, but sure I will ask her. And I don't yet know the results of the first viral load test.
All comments are welcome!
yes is really common.... I certainly had it off and on with treatment, and heard of many others who do too. Feels like a few days after a biopsy- upper right. There are no nerves in the liver, so they tell us it is the surrounding tissue that causes pain, but for myself it really feels like it is within the organ. I think it is the virus dying, shedding, liver changing shape with repair- is a good thing, not bad! ALT is your best news. Try visualise the HCV invader withering and dissolving when you feel it. Drink a glass of water to flush out the remnants. Good luck.
Genotype 3 30 years, 2x treatment interferon/ribavirin non responder. Cirrhosis 17 years. Fibroscan, decompensating, 40 down to 22 by 29/3/16- now down to 6.5, normal, no cirrhosis. Started Buyers Club Sof/Dac 14 Nov 15. SVR 12 29/0716
I also have some pain in that region from time to time like others, although it is mostly fairly mild but my specialist has been unable to pin down a cause despite my regular CT scans and other checks. You don't say how long ago this occurred and while blurred vision and general weakness that went away quickly may just be a coincidence or a bug you picked up around the same time. I wouldn't be alarmed but I do recommend that you discuss all these symptoms with your doctor and allow them to investigate further to ensure that there are no underlying problems. As Hazel says, make sure you are drinking enough fluids to remain adequately hydrated while on treatment as these meds do seem to increase our requirements.
G3a since '78 - Dx '12 - F4 (2xHCC)
24wk Tx - PEG/Riba/Dac 2013 relapsed
24wk Tx - Generic Sof/Dac/Riba 2015/16 relapsed
16wk Tx - 12/01/17 -> 03/05/17 NS3/NS5a + Generic Sof
SVR7 - 22/06/17 UND
SRV12 - 27/07/17 UND
SVR24 - 26/10/17 UND
The pain has gradually receded about a week now since it started. Good to know that it is a fairly common reaction, even though it is not listed as a common side effect anywhere. I went through that FDAs PDF that I found somewhere in the blogs, and even there the best match is "abdominal pain" which is such a broad term that can mean so many different things.
I too would like to think that its due to my liver adjusting to a new and better reality.
I'm glad everyone posts these little changes they notice cause my wife says " Oh that's in your head " I get the little tingle,some vision blurryness had headaches at first ( these are nothing compaired to interferon ). It's awesome though, I have no nausea now, I'm hungry again !!! my joint aches and pain gone,
Great to hear about your aches and pains. Have you started your treatment story yet?
My Dr. tells me there is no nerves in Liver, so therefore does not hurt. I believe that it can cause pain in general area though and I, and others have felt like soreness there, described by many as liver pain. I'd like to hear about your TX with the Sofosvel, because I am considering it.
Hey happi, It's not a pain but a little tingle that comes and goes and when I feel it I go awesome this stuff is working. My doc wanted another blood test ( I had one in Nov.) So he could see the changes as treatment goes along, but I told him I already started 9 days ago, We did one anyway's and it had already cut my AST/ALT #'s more than half mind blower.
What people forget is that just because you have Hep C and just because you are taking treatment.... all the other medical events that happen to people in their 40s, 50s and 60s still happen at the usual rates.
This event sounds like a Transient Ischamic Attack (TIA) otherwise known as a mini stroke. You need Blood Pressure, Cholesterol, Doppler U/S of carotid arteries. 1/2 an ordinary aspirin a day (150 mg) is probably a good idea. Fixing Blood Pressure, and treatment with a Statin (almost regardless of Cholesterol level) decrease the chances of recurrence. Please talk to your doctor about it and get those tests done.
Hello everyone. Just wanted to drop by and say now - more than 3 months after completing the treatment, my second viral load test in a row came back with "viral RNA not found", so this is officially it. Seems like the liver pain was my body adjusting. And big thanks to everyone who is involved in making the treatment available!